# SDR USAA060841

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 700 LBL 49-59.  FABRICATED & INSTALLED REPAIR PARTS PER SRM 53-00-51, 51-40-05, 51-40-02, TYP REP MNL 53-75-01   DEFECT SIZE: 12L X 2W X .080D
